# SDR UPS02438077

- Difficulty date: April 19, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW SERVICE DOOR CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED CEILING EMERGENCY LIGHT IAW B747 MM 33-51-07, OPS CHECKS GOOD.
